PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 13 | 1 |
Tytuł artykułu

Weak amenability for the second dual of Banach modules

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let A be a Banach algebra, E be a Banach A-bimodule and Δ E → A be a bounded Banach A-bimodule homomorphism. It is shown that under some mild conditions, the weakΔ''-amenability of E'' (as an A''-bimodule) necessitates weak Δ-amenability of E (as an A-bimodule). Some examples of weak-amenable Banach modules are provided as well.
Wydawca
Czasopismo
Rocznik
Tom
13
Numer
1
Opis fizyczny
Daty
otrzymano
2015-06-01
zaakceptowano
2015-08-28
online
2015-10-19
Twórcy
  • Department of Mathematics, Central Tehran Branch, Islamic Azad University, Tehran, Iran
  • Department of Mathematics, Central Tehran Branch, Islamic Azad University, Tehran, Iran
  • Young Researchers and Elite Club, Islamshahr Branch, Islamic Azad University,
    Islamshahr, Iran
Bibliografia
  • [1] Amini M., Module amenability for semigroup algebras, Semigroup Forum, 69 (2004), 243–254.
  • [2] Bodaghi A., n-homomorphism amenability, Proc. Rom. Aca., Series A, 14, No. 2 (2013), 101–105.
  • [3] Bodaghi A., Eshaghi Gordji M., Medghalchi A.R., A generalization of the weak amenability of Banach algebras, Banach J. Math.Anal., 3, no. 1 (2009), 131–142.
  • [4] Bodaghi A., Ettefagh M., Eshaghi Gordji M., Medghalchi A.R., Module structures on iterated duals of Banach algebras, An. St.Univ. Ovidius Constanta.,18 (1) (2010), 63–80.
  • [5] Dales H. G., Banach Algebras and Automatic Continuity, Clarendon Press, Oxford, 2000.
  • [6] Dales H. G., Ghahramani F., Grønbæk N., Derivations into iterated duals of Banach algebras, Studia Math., 128 (1998), 19–54.
  • [7] Ebrahimi Bagha D., Amini M., Amenability for Banach modules, CUBO, A Mathematical Journal, 13 (2011), 127–137.
  • [8] Eshaghi Gordji M., Filali M., Weak amenability of the second dual of a Banach algebra, Studia Math., 182 (2007), 205-213.
  • [9] Ettefagh M., The third dual of a Banach algebra, Studia. Sci. Math. Hung., 45 (2008), 1–11.[WoS]
  • [10] Ghahramani F., Laali J., Amenability and topological centres of the scond duals of Banach algebras, Bull. Astral. Math. Soc., 65(2002), 191–197.
  • [11] Ghahramani F., Loy R. J., Generalized notions of amenability, J. Funct. Anal., 208 (2004), 229–260.[WoS]
  • [12] Ghahramani F., Loy R. J., Willis G. A., Amenability and weak amenability of second conjugate Banach algebaras, Proc. Amer.Math. Soc., 124 (1996), 1489–1497.
  • [13] Grønbæk N., Weak and cyclic amenability for non-commutative Banach algebras, Proc. Edinburgh Math. Soc., 35 (1992),315–328.
  • [14] Johnson B. E., Cohomology of Banach algebras, Mem. Amer. Math. Soc., 127, 1972.
  • [15] Johnson B. J., Weak amenability of group algebras, Bull. London Math. Soc., 23 (1991), 281–284.
  • [16] Medghalchi A. R., Yazdanpanah T., n-weak amenability and strong double limit property, Bull. Korean Math. Soc., 42 (2005),359–367.
  • [17] Pym J. S., The convolution of functionals on spaces of bounded functions, Proc. London Math. Soc., 15 (1965), 84–104.
  • [18] Runde V., Lectures on amenability, in: Lecture Notes in Mathematic, vol. 1774, Springer-Verlag, Berlin, 2002.
  • [19] Sangani-Monfared M., Character amenability of Banach algebras, Math. Proc. Camb. Phil. Soc., 144 (2008), 697–706.
  • [20] Watanabe S., A Banach algebra which is an ideal in the second dual algebra, Sci. Rep. Niigata Univ. ser., 11 (1974), 95–101.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_math-2015-0063
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.